Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Improved accuracy by adapted mesh-refinements in the finite element method

Author: Kenneth Eriksson
Journal: Math. Comp. 44 (1985), 321-343
MSC: Primary 65N30; Secondary 65N50
MathSciNet review: 777267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For appropriately adapted mesh-refinements, optimal order error estimates are proved for the finite element approximate solution of the Neumann problem for the second-order elliptic equation $ Lu = \delta $, where $ \delta $ is the Dirac distribution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N50

Retrieve articles in all journals with MSC: 65N30, 65N50

Additional Information

PII: S 0025-5718(1985)0777267-3
Keywords: Neumann problem, Green's function, finite element method, mesh-refinement, error estimate
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia